Alert archive / Ohio / Flood Watches in 2011

Flood Watch 3, NWS Cleveland, OH

March 5, 201116 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flood watch at Mar 5, 2011, 1:48 PM EST for 16 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Mar 5, 2011, 2:00 PM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2011, 1:48 PM EST (18:48 UTC)
In effect from
Mar 5, 2011, 2:00 PM EST
Expired
Mar 5, 2011, 9:06 PM EST
In force
7 hr
Issued by
NWS Cleveland, OH

Counties Ashland County, OH, Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 42 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 438 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
438 m²/s²
0-3 km storm-relative helicity
426 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WGUS61 KCLE 051848
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
148 PM EST SAT MAR 5 2011


OHZ010>014-020>023-029>033-038-047-089-PAZ001>003-060200-
/O.CAN.KCLE.FA.A.0002.000000T0000Z-110306T1700Z/
/O.NEW.KCLE.FA.A.0003.110305T1900Z-110306T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG...
MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
148 PM EST SAT MAR 5 2011

...FLOOD WATCH IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

*FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...
 INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA
 INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...
 KNOX...LAKE...LORAIN...MAHONING...MEDINA...PORTAGE...
 RICHLAND...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST
 PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE.

* UNTIL 9 PM EST THIS EVENING

* THE HEAVY RAIN HAS ENDED...HOWEVER SOME ADDITIONAL SHOWERS ARE
  POSSIBLE THROUGH THIS EVENING. THOUGH THE RAIN IS TAPERING OFF
  THE FLOOD THREAT COULD BE DELAYED AND OCCUR AT A LATER TIME.

* IMPACTS: SINCE THE GROUND IS SATURATED...RESIDUAL RUNOFF FROM
  THE EARLIER INCH OR SO OF RAINFALL WILL CONTINUE TO CAUSE
  FLOODING CONCERNS. LOW LYING AND POOR DRAINAGE AREAS COULD
  CONTINUE TO SEE WATER RISES THROUGH LATE THIS EVENING AS A
  RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE
IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD
BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE
AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.
STAY TUNED TO WEATHER RADIO AND YOUR LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ003-006>009-017>019-027-028-036-037-052000-
/O.CAN.KCLE.FA.A.0002.000000T0000Z-110306T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION...MOUNT GILEAD
148 PM EST SAT MAR 5 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST
OHIO HAS BEEN CANCELLED. THE HEAVY RAIN HAS PUSHED EAST WITH
LIGHTER RAIN LINGERING ACROSS THE REGION. RIVERS...SMALL
STREAMS...AND CREEKS WILL CONTINUE TO RISE...HOWEVER THE THREAT
OF WIDESPREAD FLOODING HAS ENDED. 

$$
1 follow-up statement
162 
WGUS61 KCLE 060206
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
906 PM EST SAT MAR 5 2011


OHZ010>014-020>023-029>033-038-047-089-PAZ001>003-060315-
/O.CAN.KCLE.FA.A.0003.000000T0000Z-110306T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG...
MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
906 PM EST SAT MAR 5 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA
HAS BEEN CANCELLED. 

THE HEAVIER RAINS FROM EARLIER IN THE DAY WERE TAPERING OFF AND
THE RAIN WILL CHANGE TO SNOW OVERNIGHT. SEVERAL OF THE LARGER
RIVERS AROUND THE AREA WERE IN FLOOD. SOME OF THE SMALLER STREAMS
AND CREEKS HAD SPILLED ONTO THE ROADS. HOWEVER WITH THE RAIN
TAPERING OFF THE SHOULD BEGIN TO RECEDE AND NO NEW FLOODING IS
EXPECTED TO OCCUR.

MOTORIST ALSO NEED TO BE CAREFUL AS TEMPERATURES WILL BE DROPPING
BELOW FREEZING OVERNIGHT...AND WATER COVERED ROADS WILL BECOME
QUITE SLICK.



$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Mar 5, 12:44 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 5, 12:44 PM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1244 PM EST SAT MAR 5 2011

.SYNOPSIS...
LOW PRESSURE OVER INDIANA WILL MOVE ACROSS OHIO TODAY AND
PENNSYLVANIA LATE TONIGHT. ABUNDANT MOISTURE AND LOCALLY HEAVY
RAIN IS EXPECTED AS THE SYSTEM MOVES EAST. COLDER AIR WILL WRAP IN
BEHIND THE SYSTEM TONIGHT...THEN HIGH PRESSURE WILL BUILD ACROSS
THE AREA BY MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SECOND WAVE OF RAIN WAS MOVING ACROSS THE AREA EARLY THIS
MORNING. THERE HAS BEEN SOME TIME BETWEEN THE FIRST WAVE OF RAIN ON
FRIDAY. THE FRIDAY RAIN WAS RELATIVELY LIGHT (ABOUT A HALF AN INCH
OR LESS). THE SECOND WAVE OF RAIN HAS WEAKENED SOMEWHAT...THERE WAS
LIGHTNING EARLIER AS IT MOVED ACROSS INDIANA. DEW POINTS ARE STILL
COMING UP...THE DEW POINT AT MEADVILLE WAS 28F AT 07Z...BUT IT WAS
50F AT LIMA. THE RAIN WILL KEEP ON COMING...WITH THE NEXT BATCH OF
RAIN SPREADING FROM INDIANA ACROSS OHIO EARLY THIS MORNING. THE
ACTUAL SURFACE LOW ON THE FRONT IS RELATIVELY WEAK...AND WILL
PROBABLY NOT DRAW THE MOST UNSTABLE AIR THIS FAR NORTH...IT SHOULD
STAY SOUTH OF THE LOW...ACROSS THE TENNESSEE VALLEY. ANY THUNDER
THIS FAR NORTH WILL LIKELY BE OF THE EMBEDDED VARIETY AND THE BEST
CHANCE MIGHT BE THIS MORNING AND EARLY THIS AFTERNOON WITH THE
DEW POINT SURGE.

WHEN I ADDED UP THE TOTAL QPF IN MY FORECAST GRAPHICS (FROM FRIDAY
MIDDAY TO SUNDAY MORNING) IT STILL CAME TO AN AVERAGE OF ONE AND A
HALF TO TWO INCHES OF RAIN. IT WILL BE SOMEWHAT SPREAD OUT OVER
TIME...BUT THERE WILL LIKELY STILL BE AT LEAST MINOR FLOODING
PROBLEMS AS THE QPF BUILDS AND THE POTENTIAL IS STILL THERE FOR
MODERATE OR MAJOR FLOODING IF THE RAINFALL AMOUNTS ARE HIGHER THAN
WE THINK...ESPECIALLY LOCALLY. THE RISING WATER WILL LIKELY NOT BE
AS FLASHY AS IT WAS LAST MONDAY BUT WE WANT TO STRESS TO NEVER
DRIVE INTO FLOODED ROADS OR AROUND BARRICADES. CURRENT RIVER
FORECASTS INCLUDE THE FORECAST QPF AND SHOULD BE IN THE BALLPARK
FOR THE NEW RIVER RISES TODAY INTO SUNDAY. WE WILL ISSUE COUNTY
FLOOD WARNINGS OR COUNTY FLOOD ADVISORIES AS NEEDED TO STAY AHEAD
OF ANY SIGNIFICANT RISES IN WATER LEVELS.

FORECAST HIGH TEMPERATURES TODAY WILL BE ABOVE GUIDANCE...MOSTLY IN
THE 50S...AS THE DEW POINT AND TEMPERATURE SURGE WORKS NORTH
ACROSS THE AREA THIS MORNING. TEMPERATURES WILL START TO FALL
ACROSS NORTHWEST OHIO THIS AFTERNOON. THERE COULD BE SOME WET
SNOW OR SLEET MIXING WITH THE RAIN BY DARK BUT WILL NOT MENTION IT
UNTIL THE "TONIGHT" FORECAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE RAIN WILL CHANGE TO SNOW FROM WEST TO EAST TONIGHT. THERE COULD
BE AN HOUR OR TWO OF SLEET AND FREEZING RAIN DURING THE CHANGE OVER
BUT IT SHOULD NOT HAVE A HUGE IMPACT AS THE PRECIPITATION WILL
TRANSITION TO ALL SNOW AND EVERYONE SHOULD SEE AT LEAST A SLUSHY
COATING OF SNOW...AN INCH...MAYBE TWO...ON THE BACK SIDE OF THE
SYSTEM. AS THE COLD AIR GETS INTO THE HILLS OF NORTH CENTRAL AND
NORTHEAST OHIO LATER TONIGHT THE SNOW AMOUNTS COULD GET LOCALLY
HIGHER... MAYBE TWO OR THREE INCHES. THE NAM/WRF CONTINUES TO DEEPEN
THE SURFACE LOW MORE THAN THE OTHER MODELS BY SUNDAY MORNING AND
CONSEQUENTLY POSTS MORE QPF/SNOW ACROSS EXTREME NE OH/NW PA FOR
SUNDAY. OUR FORECAST WILL FOLLOW MORE IN LINE WITH THE SREF WHICH
KEEPS THE SYSTEM MOVING SLOWLY EAST. THERE COULD STILL BE 2 TO 5
INCHES OF SNOW ACROSS EXTREME NE OH AND ESPECIALLY NORTHWEST
PENNSYLVANIA. A WINTER WEATHER ADVISORY OR PERHAPS EVEN A WARNING
MAY BE NEEDED BUT WILL NOT ISSUE ANY WINTER WEATHER HEADLINES AT
THIS TIME...THERE IS STILL MUCH UNCERTAINTY AND WOULD RATHER WAIT TO
SEE HOW MUCH FLOODING WE WILL HAVE TO WARN FOR FIRST.

WILL CONTINUE TO FORECAST TEMPERATURES SOMEWHAT BELOW GUIDANCE AND
SOMEWHAT BELOW NORMAL FOR SUNDAY THROUGH MONDAY AS WE WILL BE ON THE
EDGE OF THE ARCTIC HIGH ACROSS ONTARIO. PATCHY HIGH AND MID CLOUDS
MAY ALREADY SPILL OVER THE RIDGE FROM THE WEST ON MONDAY AND
ESPECIALLY TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
MODELS ARE STILL PERSISTENT IN TRACKING LOW PRESSURE SYSTEM TOWARD
THE AREA WEDNESDAY THROUGH THURSDAY.  THIS FEATURE WILL LIKELY BRING
ANOTHER ROUND OF MODERATE RAINFALL TO THE REGION.

THERE ARE SOME TIMING DIFFERENCES IN THE MODELS BUT THEY ARE RATHER
SUBTLE AND WILL NOT HAVE MUCH OF AN IMPACT ON DECISIONS FOR THIS
FORECAST. THE MAIN THING IS...EACH MODEL RUN PUSHES THE LOW AND
FRONT EVER SO SLIGHTLY FASTER THROUGH THE AREA.

THE COLD FRONT IS NOW PROGGED TO MOVE THROUGH THE AREA ON THURSDAY
AND THIS SHOULD CHANGE THE RAIN OVER TO A MIX OF SNOW AND RAIN
DURING THE DAY AND THEN ALL SNOW BY THURSDAY NIGHT.

HIGH PRESSURE MOVES EAST INTO THE REGION FRIDAY AND IT APPEARS YET
ANOTHER STORM SYSTEM WILL HIT THE AREA FOR THE WEEKEND.

FLOODING THREAT STILL LOOKS LIKE A POSSIBILITY FOR WEDNESDAY THROUGH
FRIDAY AS GULF OF MEXICO OPENS UP AGAIN WITH SURGE OF MOISTURE AND
WARM AIR ADVECTION AHEAD OF THE SYSTEM.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
COLD FRONT ACROSS NORTHWEST OHIO MOVING SLOWLY EAST. AHEAD OF THE
FRONT CONDITIONS MVFR TO VFR IN RAIN. BEHIND THE FRONT CONDITIONS
DROP QUICKLY FROM MVFR TO IFR/LIFR IN RAIN. COLD FRONT WILL MOVE
EAST AND REACH KCLE-KMFD AROUND 00Z AND THEN ERIE 02Z. EXPECT
CONDITIONS BEHIND THE FRONT AND OVERNIGHT TO DROP TO IFR/LIFR WITH
RAIN CHANGING TO SNOW. FORECAST SOUNDINGS ALSO INDICATE A
POTENTIAL FOR FREEZING RAIN TO BE INCLUDED IN THE TRANSITION TO
SNOW LATE THIS EVENING NERN OHIO AND NWRN PA. SUNDAY MAINLY IFR
SLOWLY IMPROVING TO MVFR FROM THE NORTHWEST DURING THE DAY.

OUTLOOK...NON-VFR LIKELY FOR THE REMAINDER OF THE DAY SUNDAY
ACROSS MOST OF THE AREA AND THEN SUNDAY EVENING IN NORTHWEST PA.
NON VFR LIKELY AGAIN LATE TUESDAY NIGHT THROUGH THURSDAY.

&&

.MARINE...
SOUTHERLY FLOW TODAY WILL GIVE WAY TO NORTHERLY FLOW TONIGHT OVER
THE LAKE AS COLD FRONT MOVES THROUGH THE REGION. NORTHERLY FLOW WILL
INCREASE TOWARD SUNDAY MORNING AS COLD AIR ADVECTION TAKES PLACE.
GRADIENT WEAKENS CONSIDERABLY BY SUNDAY NIGHT INTO MONDAY AS HIGH
PRESSURE BUILDS INTO THE REGION. EAST SOUTHEAST FLOW DEVELOPS ON
TUESDAY AND PERSISTS INTO TUESDAY NIGHT AS IT GRADUALLY SHIFTS TO
SOUTHEAST. THE SOUTHEAST FLOW WILL INCREASE IN SPEED AHEAD OF THE
NEXT STORM SYSTEM EXPECTED TO AFFECT THE LAKE ON WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 PM EST THIS EVENING FOR OHZ010>014-020>023-
     029>033-038-047-089.
PA...FLOOD WATCH UNTIL 9 PM EST THIS EVENING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...TK
MARINE...LOMBARDY
Hazardous weather outlook, Mar 5, 4:43 AM EST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
443 AM EST SAT MAR 5 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
443 AM EST SAT MAR 5 2011

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH WHICH IS IN
EFFECT THROUGH SUNDAY MORNING.

RAIN WILL CHANGE TO SNOW FROM WEST TO EAST TONIGHT. THE SNOW WILL
CONTINUE SUNDAY ACROSS NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA... MAINLY IN THE MORNING. SOME ACCUMULATION IS
POSSIBLE AND THERE COULD BE ENOUGH SNOW TO SHOVEL OR PLOW ACROSS
PARTS OF NORTHEAST OHIO AND ESPECIALLY NORTHWEST PENNSYLVANIA.

MORE RAIN IS IN THE FORECAST BY NEXT WEDNESDAY. THOSE IN LOW
LYING AND FLOOD PRONE AREAS SHOULD MONITOR EVERY FORECAST. ANY
SIGNIFICANT RAIN COULD BRING A THREAT OF MORE FLOODING.

.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE BY
PHONE OR ON-LINE USING STANDARD REPORTING PROCEDURES. ALSO NOTIFY
YOUR LOCAL AUTHORITIES OF ANY SIGNIFICANT FLOODING.

LEZ061-142>149-162>169-060945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
443 AM EST SAT MAR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 10:37 PM ESTRiver Flood WarningCLEErie, Huron39 hr
Mar 5, 5:16 AM ESTAreal Flood WarningCLEAshland, Crawford, Hancock, Huron, Marion, Morrow and 3 more9 hr
Mar 5, 6:47 AM ESTRiver Flood WarningCLEHancock, Lorain, Mahoning, Trumbull6 days
Mar 5, 6:47 AM ESTRiver Flood WarningCLELorain51 hr
Mar 5, 6:47 AM ESTRiver Flood WarningCLETrumbull47 hr
Mar 5, 6:47 AM ESTRiver Flood WarningCLETrumbull43 hr
Mar 5, 6:47 AM ESTRiver Flood WarningCLEMahoning57 hr
Mar 5, 8:35 AM ESTAreal Flood WarningCLEAshtabula, Geauga, Lake, Mahoning, Portage, Summit and 1 more12 hr
Mar 5, 8:36 AM ESTAreal Flood WarningCLEHolmes, Knox, Stark, Summit, Wayne27 hr
Mar 5, 8:42 AM ESTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina10 hr
Mar 5, 10:45 AM ESTRiver Flood WarningCLECuyahoga27 hr
Mar 5, 1:07 PM ESTRiver Flood WarningCLESeneca3 days
Mar 5, 1:58 PM ESTAreal Flood WarningCLEAshland, Richland63 hr
Mar 5, 3:22 PM ESTWinter Weather AdvisoryCLEAshtabula21 hr
Mar 5, 9:15 AM ESTAreal Flood WarningCLECrawford, Erie24 hr

Nearby

Flood Watches in Ohio, 2011Flood Watches in Pennsylvania, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.